# SDR MASA2012061434885

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 22,904 hours, 18,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING LEVEL EMERGENCY EXIT FLOOD LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LAMP.
